Top
10
Doctor insights on: I Have Been Having Mild Periodic Stomach Burning From Just Moving Is This Normal

Share
1

1
I have been having mild periodic stomach burning. From just moving. Is this normal?

I have been having mild periodic stomach burning. From just moving. Is this normal?

It is an alert: It is normal in that your body is trying to tell you something. Burning can be gastritis (inflammation of the stomach) perhaps an ulcer or just irritation after a virus. Something is amiss and causing you discomfort. Spicy foods, peppers, alcohol can aggravate. Acupuncture and chinese medicine can really help as can a visit with your physician if it has been occurring three weeks or more. ...Read more

Dr. Warren Foster
84 doctors shared insights

Burning Feeling In Stomach (Definition)

Burning feeling in the stomach is a common symptom that may be due to a number of causes, such as an ulcer, or acid ...Read more


4

4
Hello i have been expieriencing bad stomach burning thats constant. Found ulcers. Do these typically cause constant stomach burning?

Hello i have been expieriencing bad stomach burning thats constant. Found ulcers. Do these typically cause constant stomach burning?

Yes: The ulcers were seen on endoscopic GI exam? Yes, these typically cause persistent stomach pain. Discuss with the physician that performed the procedure so that you can learn what the findings mean and how to take care of yourself. Kudos for taking charge of your health! ...Read more

5

5
On meds for stomach burning and pain for years, now the burning has gotten worse, have been scoped, ctd and sono'd with no real results, help pls.?

On meds for stomach burning and pain for years, now the burning has gotten worse, have been scoped, ctd and sono'd with no real results, help pls.?

Gastric pain: What is your diet? Things that can cause burning gastric pain include: fatty food, hot pepper, orange juice, tomato, soft drinks, smoking , also infection by helicobacter pypori; stress, if your diet include any of the above, you may want to avoid them. ...Read more

6

6
I took my 1st dose of zithromax yesterday & i've been very nauseous /stomach burning/diarehea for over 24 hrs - how long will this last? Help!

I took my 1st dose of zithromax yesterday & i've  been very nauseous /stomach burning/diarehea for over 24 hrs - how long will  this last? Help!

Drug Reaction: Symptoms are consistent with a side effect of the medication. Usually, these symptoms are self limited. This means usually within 24-48 hours the symptoms resolve.. If more extended, see your doctor since this possibly may be a more significant problem. Adequate rest, fluid intake are supportive measures. Brat diet may be of benefit (bananas, rice, applesauce, toast) until your symptoms resolve. ...Read more

See 1 more doctor answer
7

7
If I have gastritis or an ulcer, will the PPIs always help? I've been taking pantoprazole for a month, and I'm still experiencing stomach burning.

If I have gastritis or an ulcer, will the PPIs always help? I've been taking pantoprazole for a month, and I'm still experiencing stomach burning.

Return to your doc.: If you are still having symptoms after one month of a PPI, you should return to your doctor to see if further testing needs to be done, or if you need a different medication or a change in the dosage of the current one. In the meantime, it will not hurt to add over-the-counter antacids, such as Tums, (calcium carbonate) to your regimen. Good luck. ...Read more

8

8
Is hctz (hydrochlorothiazide) a common cause of pancreatitis type symptoms? 25 mg daily. Occasional upper mild stomach burning with food, mild cramps, mild constipation.

Is hctz (hydrochlorothiazide) a common cause of pancreatitis type symptoms? 25 mg daily. Occasional upper mild stomach burning with food, mild cramps, mild constipation.

Not pancreatitis: What you describe are not symptoms of pancreatitis. HCTZ (hydrochlorothiazide) can definitely cause abdominal discomfort and constipation. Talk to your doctor about the fact that you feel you are experiencing side effects from HCTZ (hydrochlorothiazide). ...Read more

9

9
Is it normal to feel weak and tired , stomach burning sensation while on azithromycin. What can be done to help.?

Stomach upset: And metallic taste are both common. The other symptoms may be from the infection that is being treated. Try to eat to settle your stomach. ...Read more

10

10
I have persistent stomach burning that leans to the left. And have medium peptic ulcers and small hatial hernia . Although my carafe and omeprazole aren't working been on them for a couple weeks. Could it be something else?

I have persistent stomach burning that leans to the left. And have medium peptic ulcers and small hatial hernia . Although my carafe and omeprazole aren't working been on them for a couple weeks. Could it be something else?

Possibly: Yes it could be something other than the ulcers, and you should let your doctor know what specific concerns you have so they can be addressed. Hope this helps! ...Read more